Article Text

PDF

Acute myocardial infarction during continuous electrocardiographic ST segment recording. Possible role of bradycardia and hypotension induced by glyceryl trinitrate.
  1. T von Arnim,
  2. G Autenrieth,
  3. H D Bolte

    Abstract

    A 62 year old man developed an inferior wall myocardial infarction during ambulatory ST segment monitoring. Before the onset of persistent ST segment elevation he had taken several glyceryl trinitrate tablets, which was followed by bradycardia and symptoms of hypotension. Whether a paradoxical reaction to glyceryl trinitrate may have triggered the development of myocardial infarction in this case is uncertain.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.